# SDR UPS03241050

- Difficulty date: July 14, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: I/B Midflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LEFT I/B MIDFLAP LWR SURFACE 2 CRACKS AT FWD I/B & O/B CORNERS OF SKIN CUTOUT FOR I/B AFT FLAP ACTUATING ROD.  CRACK STOP DRILLED TO .250 INCH IAW SRM 51-10-1.  REPAIR CARRIED OUT IAW MRO EO 2003-041-002.  UPS FILE NR 727-27-20007.
